Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 1, NWS Lubbock, TX

March 23, 2007Bailey County, Texas

NWS Lubbock, TX issued this tornado warning at Mar 23, 2007, 7:43 PM CDT for Bailey County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2007, 7:43 PM CDT (00:43 UTC)
Expired
Mar 23, 2007, 8:45 PM CDT
In force
62 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Bailey County, TX

The radar

The Cannon AFB radar (KFDX), 98 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 3:19 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1541 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 240044
TORLUB
TXC017-240145-
/O.NEW.KLUB.TO.W.0001.070324T0043Z-070324T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
743 PM CDT FRI MAR 23 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  BAILEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 845 PM CDT

* AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. STORMS         
  SPOTTERS ADDITIONALLY REPORTED A DEVELOPING TORNADO NEAR THE STATE 
  LINE. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR       
  CAUSEY NEW MEXICO...OR ABOUT 23 MILES NORTHWEST OF MORTON...MOVING 
  NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MULESHOE
  WILDLIFE REF....NEEDMORE AND MULESHOE.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3385 10302 3385 10279 3405 10263 3430 10266
      3417 10302

$$
5 follow-up statements
000 
WWUS54 KLUB 240048
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
746 PM CDT FRI MAR 23 2007

TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
746 PM CDT FRI MAR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR BAILEY
COUNTY...

AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  
ADDITIONALLY...STORM SPOTTERS INDICATED A DEVELOPING TORNADO NEAR 
CAUSEY NEW MEXICO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 
NEAR NEEDMORE...OR ABOUT 12 MILES SOUTH OF MULESHOE...MOVING 
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MULESHOE WILDLIFE
REFUGE....NEEDMORE AND MULESHOE.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3385 10302 3385 10279 3405 10263 3430 10266
      3417 10302

$$
000 
WWUS54 KLUB 240053
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
749 PM CDT FRI MAR 23 2007

TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
749 PM CDT FRI MAR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR BAILEY
COUNTY...

AT 744 PM CDT...WEATHER SPOTTERS REPORTED A RAIN WRAPPED TORNADO 
NEAR CAUSEY NEW MEXICO.  THE MOST DANGEROUS PART OF THIS STORM WAS 
ABOUT 5 MILES WEST OF THE NEW MEXICO STATE LINE...AROUND 27 MILES 
SOUTHWEST OF MULESHOE...MOVING NORTHEAST AT 35 MPH. THE TRACK WILL 
BRING THE STORM INTO WESTERN BAILEY COUNTY BY 810 PM.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE NEEDMORE AND 
MULESHOE...WESTERN PORTIONS OF COUNTY ROAD 298 AND COUNTY ROAD 1731.

A TORNADO HAS BEEN CONFIRMED THIS TORNADO MAY BE WRAPPED IN RAIN 
AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT 
MAY BE TOO LATE. TAKE SHELTER NOW

LAT...LON 3385 10302 3385 10279 3405 10263 3430 10266
      3417 10302

$$
000 
WWUS54 KLUB 240109
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
806 PM CDT FRI MAR 23 2007

TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
806 PM CDT FRI MAR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BAILEY COUNTY...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
STORM HAS A HISTORY OF PRODUCING TORNADOES. THE MOST DANGEROUS PART 
OF THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF WEST CAMP...MOVING 
NORTH NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WEST 
CAMP...PROGRESS...MULESHOE AND COUNTY ROADS 1731 AND 1760 IN 
NORTHWEST BAILEY COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3398 10303 3402 10282 3408 10272 3430 10266
      3429 10302

$$
000 
WWUS54 KLUB 240117
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
815 PM CDT FRI MAR 23 2007

TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
815 PM CDT FRI MAR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BAILEY COUNTY...

AT 810 PM CDT...NWS EMPLOYEE REPORTED A ROTATING WALL CLOUD 
APPROXIMATELY 10 MILES SOUTHWEST OF WEST CAMP NEAR THE STATE LINE. 
THE STORM WAS MOVING NORTH NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WEST CAMP.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3398 10303 3402 10282 3408 10272 3430 10266
      3429 10302

$$
000 
WWUS54 KLUB 240123
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
822 PM CDT FRI MAR 23 2007

TXC017-240145-
/O.CON.KLUB.TO.W.0001.000000T0000Z-070324T0145Z/
BAILEY TX-
822 PM CDT FRI MAR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BAILEY COUNTY...

AT 719 PM CDT...NWS EMPLOYEE REPORTED A TORNADO LOCATED ABOUT 8 
MILES SOUTHWEST OF WEST CAMP NEAR THE STATE LINE. THE STORM WAS 
MOVING NORTH NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WEST CAMP.

A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.

LAT...LON 3398 10303 3402 10282 3408 10272 3430 10266
      3429 10302

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Mar 23, 3:43 PM CDT, 4 hours earlier.

Area forecast discussion, Mar 23, 3:43 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
343 PM CDT FRI MAR 23 2007

.SHORT TERM...
NO MAJOR CHANGES TO SHORT-TERM FCST. TSTMS RAPIDLY DEVELOPING ACROSS
NM AS THAT AREA FEELS LIFT FROM APPROACHING UPPER-LOW. CLEARING LINE
HAS PROGRESSED INTO THE CENTRAL CWA. 15Z SOUNDING FROM WTXM/KREE DID
NOT SHOW MUCH CIN IN PLACE AND SUSPECT THAT 2-3000 J/KG OF ENERGY
WILL BE ABLE TO BE REALIZED BY TSTM CELLS AS THEY ENTER THE CWA FROM
THE WEST/SW. PROGGED DEEP-LAYER SHEAR IS SUFFICIENT FOR STORM
ORGANIZATION/ROTATION AND MOST DERIVED INDICES INDICATE A HIGH
PROBABILITY OF LARGE HAIL AND/OR HIGH WINDS ACROSS OUR WESTERN
COUNTIES. ALSO HAVE TO CONSIDER THE TORNADO THREAT...LCLS ARE COMING
UP ACROSS THE WEST AS T/TD SPREADS INCREASE...BUT LCL/LFC VALUES DO
NOT APPEAR TO PRECLUDE TORNADOES. WITHOUT AN OBVIOUS PRE-EXISTING
BOUNDARY TO WORK WITH WILL WATCH FOR ANY RIGHT-MOVING SUPERCELLS TO
TAP INTO THE SR HELICITY WITH THE POTENTIAL FOR TORNADO DEVELOPMENT.

TONIGHT...EXPECT AT LEAST ONE LARGE MCS TO MOVE NE ACROSS THE
WESTERN CWA. GIVEN THE STRONG SE LLJ...THE HIGH PWATS AND THE
POSSIBILITY OF REPEATED HEAVY RAIN OVER THE SAME AREA...FLASH
FLOODING IS A THREAT...PLEASE SEE SECTION BELOW. THE COMPLEX OF
STORMS WILL PROGRESS ACROSS THE CWA OVERNIGHT...BUT SHOULD LOSE
INTENSITY AS IT OUTRUNS THE STRONGEST LIFT...AS UPPER-LOW EJECTS NE
THROUGH E-NE NM.

HAVE TRIMMED BACK POPS ACROSS THE SW COUNTIES LATER SAT MORN AS
CURRENT INDICATIONS ARE THAT THERE WILL BE A FAIRLY SHARP BACK EDGE
TO THE ACTIVITY AS IT SWINGS NE ACROSS THE CWA. THE REMAINDER OF SAT
SHOULD BE BREEZY AND A PERIOD OF DRYING OUT AS A PACIFIC FRONT WORKS
THROUGH MOST OF THE CWA BEFORE STALLING ACROSS THE SE.

.LONG TERM...
FIRST LOW EXPECTED TO CLEAR TO OUR NORTH LATE ON SATURDAY WITH
DIMINISHING TREND IN THUNDERSTORMS AS PREVIOUSLY EXPECTED. MODELS
HAVE TRENDED A BIT SLOWER AND STRONGER...HOWEVER...WITH THE
FOLLOWING LOW EXPECTED TO MOVE OUT INTO SOUTHWEST TEXAS LATE ON
SUNDAY. WE PREFER THE MORE CONSISTENT GFS WITH THUNDERSTORM CHANCES
IMPROVING AGAIN DURING THE DAY SUNDAY BEFORE THIS SYSTEM...TOO...
HEADS EAST LATE SUNDAY NIGHT. STILL SOME CONCERN FOR HEAVY
PRECIPITATION THREAT...ALTHOUGH DEWPOINTS AND PRECIPITABLE WATER
LEVELS DO NOT LOOK AS HIGH AS EARLY THIS WEEKEND. DRIER MORE ZONAL
FLOW EXPECTED DURING THE COMING WEEK WITH NEXT WAVE FAIRLY SHARP BUT
STILL LIKELY TO PASS TO OUR NORTH. THIS MAY SHARPEN UP DRY-LINE
THUNDERSTORM THREAT EASTERN ZONES BY THE MIDDLE OF THE WEEK AS
ALREADY INDICATED. MORE ZONAL FLOW TO FOLLOW WITH MODERATING TREND
IN TEMPERATURES.  MCQUEEN

&&

.AVIATION...
AFTER A PERIOD OF CLEARING AT KLBB THIS AFTERNOON...THUNDERSTORMS
ARE EXPECTED TO MOVE INTO THE LUBBOCK AREA AROUND 00Z/7 PM...WITH
THE GREATEST LIKELIHOOD OF STRONG TO SEVERE THUNDERSTORMS BETWEEN
00Z/7PM CDT AND 06Z/1 AM CDT AT KLBB. SOME OF THESE STORMS WILL BE
CAPABLE OF PRODUCING SEVERE HAIL AND DAMAGING WINDS. PERIODS OF
HEAVY RAIN MAY CONTINUE THROUGH EARLY SATURDAY MORNING...WITH A
CLEARING TREND FROM THE WEST DURING THE DAY.

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  67  49  69  48 /  90  30  30  30  10
TULIA         53  69  49  70  49 /  90  50  40  40  20
PLAINVIEW     53  70  51  68  50 /  90  50  30  50  20
LEVELLAND     54  70  53  68  51 /  90  40  20  60  20
LUBBOCK       56  71  54  68  52 /  80  50  30  60  30
BROWNFIELD    55  72  53  67  52 /  80  40  20  60  30
CHILDRESS     57  75  58  71  54 /  80  70  50  50  50
SPUR          58  73  57  68  53 /  80  60  40  60  50
ASPERMONT     59  74  58  67  56 /  70  60  50  60  50

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: TXZ021>024-027>029-033>035-039>041.

&&

33/05
Hazardous weather outlook, Mar 23, 3:57 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
357 PM CDT FRI MAR 23 2007

TXZ021>044-242100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
357 PM CDT FRI MAR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS EVENING AND TONIGHT

CONVECTIVE

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP WEST OF INTERSTATE 27 THIS EVENING AND INCREASE OVERNIGHT.
SOME OF THE THUNDERSTORMS WILL BE SEVERE...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES AND VERY LARGE
HAIL WILL ALSO BE POSSIBLE. THE WESTERN SOUTH PLAINS AND SOUTHWESTERN
PANHANDLE HAVE BEEN INCLUDED WITHIN A MODERATE RISK OF SEVERE
THUNDERSTORMS...WHILE THE REMAINING AREA IS IN A SLIGHT RISK.

FLOODING

TRAINING OF SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL FROM LATE THIS EVENING THROUGH EARLY SATURDAY. INITIALLY
THE THREAT SHOULD BE CHIEFLY ACROSS THE NEW MEXICO BORDER COUNTIES
AND THEN SLOWLY SPREAD EAST ACROSS THE WESTERN SOUTH PLAINS AND
WEST-CENTRAL COUNTIES OF THE SRN PANHANDLE. WIDESPREAD RAINFALL
TOTALS OF 1 TO 2 INCHES WITH LOCALIZED AMOUNTS UP TO 4 INCHES MAY
CAUSE FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 12Z/7
AM CDT/ SAT MORN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY THROUGH
SUNDAY...PRIMARILY EAST OF INTERSTATE 27. THESE STORMS COULD LEAD
TO ISOLATED FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS EVENING AND MAY BE NEEDED
OVERNIGHT.

In the hours before

Special weather statement, Mar 23, 6:22 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
622 PM CDT FRI MAR 23 2007

TXZ027-033-039-240000-
BAILEY TX-COCHRAN TX-YOAKUM TX-
622 PM CDT FRI MAR 23 2007

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER YOAKUM...
COCHRAN AND BAILEY COUNTIES...

AT 620 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A TORNADIC THUNDERSTORM NEAR TATUM NEW MEXICO. THIS STORM IS MOVING
NORTHEAST AT 30 MPH...AND IF IT REMAINS ON THIS TRACK AND
INTENSITY...IT WILL BEGIN TO IMPACT PORTIONS OF WESTERN COCHRAN AND
SOUTHWESTERN BAILEY COUNTIES BY 7 PM CDT. RESIDENTS IN AND NEAR
BLEDSOE SHOULD PREPARE FOR SEVERE WEATHER IMPACTS.

PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 23, 6:56 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
656 PM CDT FRI MAR 23 2007

TXZ027-033-240100-
BAILEY TX-COCHRAN TX-
656 PM CDT FRI MAR 23 2007

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER COCHRAN AND
BAILEY COUNTIES...

AT 652 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A TORNADIC THUNDERSTORM NEAR CROSSROADS NEW MEXICO MOVING NORTH-
NORTHEAST AT 30 MPH. IF THIS STORM REMAINS ON THIS TRACK AND
INTENSITY IT WILL BEGIN TO IMPACT PORTIONS OF NORTHWEST COCHRAN AND
SOUTHWEST BAILEY COUNTIES BY 8 PM CDT. RESIDENTS IN AND NEAR
GRIFFITH...GOODLAND AND BAILEYBORO SHOULD REMAIN ALERT FOR POSSIBLE
WARNINGS AS THE STORM APPROACHES.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 8:35 PM CDTTornado WarningLUBParmer25 min
Mar 23, 8:57 PM CDTTornado WarningLUBParmer33 min
Mar 23, 9:05 PM CDTTornado WarningLUBBailey30 min
Mar 23, 9:24 PM CDTTornado WarningLUBParmer66 min
Mar 23, 9:33 PM CDTSevere Thunderstorm WarningLUBBailey57 min
Mar 23, 10:11 PM CDTFlash Flood WarningLUBBailey, Parmer3 hr
Mar 23, 10:30 PM CDTTornado WarningLUBParmer30 min
Mar 23, 10:47 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum58 min
Mar 23, 10:51 PM CDTTornado WarningLUBCastro39 min
Mar 23, 11:10 PM CDTTornado WarningLUBCochran35 min
Mar 23, 11:29 PM CDTTornado WarningLUBBailey31 min
Mar 23, 11:44 PM CDTTornado WarningLUBHockley, Lamb46 min
Mar 23, 11:47 PM CDTSevere Thunderstorm WarningLUBCochran28 min
Mar 24, 12:27 AM CDTSevere Thunderstorm WarningLUBLamb18 min
Mar 24, 12:54 AM CDTSevere Thunderstorm WarningLUBHale, Swisher36 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.